MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,14FR,30ML

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,14FR,30ML
Catalog Number DYND11774
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, the balloon was very difficult to inflate.It took a lot more effort than usual.The nurse attempted to inflate the balloon and met extreme resistance.They stopped and trialed inflating a balloon outside of the body and was still met with the same resistance.The nurse then proceeded to inflate it in the bladder.At this time, the resident began bleeding from the urethra.The issue was that the increased amount of force required to inflate the balloons skewed the nurse's judgement of whether the balloon was in the bladder or not.The bleeding resolved on its own.The resident returned back to baseline and is still utilizing a catheter.There was no further information.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2026, the balloon was very difficult to inflate.It took a lot more effort than usual.The nurse attempted to inflate the balloon and met extreme resistance.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,14FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24447372
Report Number1417592-2026-00153
Device Sequence Number10448587
Product Code EZL
UDI-Device Identifier10080196726578
UDI-Public10080196726578
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient Weight88 KG